MAUDE Adverse Event Report: COVIDIEN LP JUAREZ (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

COVIDIEN LP JUAREZ (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6LPC
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after about a month of fitting the cannula, the patient realized that at night the balloon had deflated on its own.The patient heard the air was passing at the level of the trachea.The balloon was deflated and the white plastic inside looked "peeled off".Patient must have re-inflated it 15 times during the night.Patient had an emergency appointment to change the cannula.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COVIDIEN LP JUAREZ (MMJ)
9560 jose rodriguez drive
el paso TX 79927
MDR Report Key11700135
Report Number2936999-2021-00367
Device Sequence Number3535041
Product Code JOH
UDI-Device Identifier60884522007134
UDI-Public60884522007134
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6LPC
Device Catalogue Number6LPC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1